# SDR CALA2024112901348

- Difficulty date: November 27, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 73,750 hours, 32,510 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Malfunctioned
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT CHILLER OR CHILLERS MOTORS PULSATE ON/OFF. FA SMELLED ELECTR ICAL FA SMELL ELECTRIC BURN. OPERATED BOTH AFT GALLEY CHILLERS AND OPERATED NORMALLY. FOUND NO EVIDENCE OF ANY ELECTRICAL BURNING OR ODORS. ONLY SOURCE OF SMELL WAS A SMALL AMOUNT OF COFFEE ON A COFFEE MAKER THAT WAS ON PRODUCING A BURNING SMELL. NO DEFECT FOUND AT THIS TIME.
